# SDR AALA202409179441

- Difficulty date: September 11, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 44,587 hours, 18,767 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Failed
- Location: Zone 600
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING  AFT FUEL PUMP ILLUMINATED DURING CRUISE.  PERFORMED FUEL TRANSFER FROM RIGHT HAND TANK TO CENTER TANK WITH RIGH HAND AFT PUMP RUN ONLY, PER AMM 28-26-00. LOW PRESSURE LIGHT COME ON BUT THE PUMP RUNNING AND FUEL TRANSFER NORMAL. SUSPECT LOW PRESSURE SWITCH BAD. REMOVE AND REPLACED LOW PRESSURE SWITCH S152 AT RIGHT HAND AFT FUEL PUMP. OPERTIONAL CHECK GOOD. PER AMM 28-42-11.
